| Model Number |
MMT-551NAL |
| Medical Device Problem Codes |
Mechanical Problem (1384); Battery Problem (2885); Power Problem (3010); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Insulin pump passed self test, off no power test, unexpected restart error test and all operating currents tested within the spec.No failed battery test alarm or charge, battery anomaly were noted.Unit passed displacement test, rewind test.Basic occlusion test.Unit failed prime, compromised forced sensor system test at 2.5 lbs due to faulty fsr(gold).Unable to verify no delivery/occlusion alarm or perform excessive no delivery test and occlusion test due to prime anomaly.No rewind anomaly noted.(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had false/unexplainable no delivery alarms, had rejected new batteries, and had been required to prime/rewind more than once.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.